# SDR DALA2024100409696

- Difficulty date: October 1, 2024
- Submitted: October 4, 2024
- Operation: Air carrier
- Aircraft: N830MH
- Make and model: Boeing 767432ER
- Aircraft serial: 29701
- Aircraft time: 91,758 hours, 17,505 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Condition: Unknown
- Location: Zone 200
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

SHIP 1806 TO PERFORM A REMOVE ONLY TRANSACTION FOR THE REMOVED EEPLS BATTERY POWER SUPPLY. CORRECTIVE ACTION: CREATED A LOG FUNCTION NUMBER FOR THE EEPLS BATTERY POWER SUPPLY REMOVAL AS PER AMDS CARD 2574-01040-03A. (0585992)
